# SDR DALA1149563116

- Difficulty date: August 23, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 30,949 hours, 15,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT BEAM -Y465 FWD & AFT OF FR66 HAS CORROSION.  REMOVED CORROSION IAW A319 SRM 51-74-00.DIM: L=1.3" W=1.0" D=.025" ORIGINAL MAT THICKNESS .152 FOUND TO BE OUT OF LIMITS IAW A319 SRM 53-00-14 FIG    102.  LOCATED AND DRILLED NEW SUPPORT BEAM IAW A319 SRM 51-44-11 P/N D5347228400800 INSTALLED NEW SUPPORT BEAM IAW A319 SRM 51-42-11.
